# SDR AMWA88803BC

- Difficulty date: November 27, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- Aircraft time: 25,369 hours, 36,239 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 083213
- Condition: Discharged
- Location: Master
- Part time: 14,152 hours, 19,776 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED FOR A SHORT TIME. MAINTENANCE REPLACED BATTERY AND CLEARED DISCREPANCY.
